Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 7, 2010, 5:05 PM CDT for 4 counties in Arkansas; Dunklin County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2010, 5:05 PM CDT (22:05 UTC)
- Expired
- Apr 7, 2010, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Poinsett County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:28 PM CDT | FLASH FLOOD | Jonesboro, AR | 2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WGUS54 KMEG 072205
FFWMEG
ARC021-031-055-111-MOC069-080100-
/O.NEW.KMEG.FF.W.0013.100407T2205Z-100408T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 800 PM CDT
* AT 505 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF
RAINFALL HAS OCCURRED OVER THE PAST 2 HOURS. OVER THE NEXT 2
HOURS ANOTHER INCH COULD FALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO...
BROOKLAND...JONESBORO...PARAGOULD...SENATH...DILLMAN...VINCIT...
OCTA...CARUTH...BUCODA...BUCK DONIC...HOLLYWOOD...PAULDING AND LAKE
FRIERSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3580 9097 3595 9080 3627 9021 3615 9004
3599 9023 3599 9028 3595 9029 3571 9061
3570 9072 3567 9089 3570 9098
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 3:30 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 7, 3:30 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED APR 7 2010
.DISCUSSION...
COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL
ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS
AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL
DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS
AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR
THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T
RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING
WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT
WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY.
ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT
HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL
FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING
COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT.
LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO
AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.
LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD
INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL
QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN
FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE
MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT
OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME
STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH
READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR
POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND
POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST
TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70
DEGREES.
THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL
ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE
70S WITH LOWS IN THE 40S AND 50S.
MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL
REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY.
HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN
THE 50S.
KRM
&&
.AVIATION...
18Z TAF CYCLE
GUSTY SOUTH WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD
FRONT AND VEER NORTHWEST AROUND 10-12 KTS AFTER FRONTAL PASSAGE.
VFR CEILINGS EXPECTED TO DROP DOWN TO MVFR MAINLY AFTER 08/00Z AS
WRAP AROUND MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW BEGINS TO
MOVE INTO TAF SITES AFTER FRONTAL PASSAGE. CEILINGS WILL
EVENTUALLY RISE BACK UP TO VFR AFTER 08/14Z. AS OF 18Z TAF
ISSUANCE...CONVECTION IS SLOWLY BEGINNING TO DEVELOP ACROSS
ARKANSAS/EAST TEXAS...THINK BEST TIMING FOR ARRIVAL OF STRONGER
SHOWERS AND THUNDERSTORMS MAY BE BETWEEN 07/22Z-08/00Z AT
JBR...07/23Z-08/01Z AT MEM...08 /00Z- 08Z AT MKL...AND
08/02Z-08/04Z AT TUP.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 53 62 43 68 / 90 10 0 0
MKL 54 61 35 65 / 100 10 0 0
JBR 50 60 39 67 / 60 10 0 0
TUP 58 64 40 67 / 100 30 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
WEAKLEY.
&&Hazardous weather outlook, Apr 7, 3:40 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 340 PM CDT WED APR 7 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 340 PM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE MIDSOUTH MAINLY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO INCREASED RISK OF FLASH FLOODING. A WIND ADVISORY HAS BEEN ISSUED FOR EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI THROUGH 7 PM CDT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THIS AFTERNOON ACROSS THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING. FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. KRM
In the hours before
Local storm report, Apr 7, 4:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRLocal storm report, Apr 7, 4:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
435 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRSpecial weather statement, Apr 7, 4:38 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 438 PM CDT WED APR 7 2010 ARZ026-027-035-072215- CROSS AR-CRAIGHEAD AR-POINSETT AR- 438 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... SOUTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS... WESTERN POINSETT COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 9 MILES NORTHWEST OF WEINER TO 18 MILES WEST OF HICKORY RIDGE AT 438 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, Apr 7, 4:52 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 452 PM CDT WED APR 7 2010 ARZ009-018-026-MOZ113-072215- CRAIGHEAD AR-CLAY AR-GREENE AR-DUNKLIN MO- 452 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... EXTREME SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES SOUTH OF LAFE TO 15 MILES SOUTHWEST OF PARAGOULD AT 452 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR MARMADUKE...PARAGOULD AND SENATH...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Local storm report, Apr 7, 4:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRLocal storm report, Apr 7, 5:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
&&
MHRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:30 AM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 8 hr |
| Apr 7, 2:41 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 49 min |
| Apr 7, 3:19 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence | 41 min |
| Apr 7, 4:01 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 44 min |
| Apr 7, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 45 min |
| Apr 7, 4:23 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 37 min |
| Apr 7, 4:39 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 2 hr |
| Apr 7, 5:14 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 46 min |
| Apr 7, 5:23 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 3 hr |
| Apr 7, 6:12 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 48 min |
| Apr 7, 6:25 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 3 hr |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 48 min |
| Apr 7, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 47 min |
Nearby
Flash Flood Warnings in Arkansas, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.